Advertisement

Integral Equations and Operator Theory

, Volume 36, Issue 1, pp 1–10 | Cite as

ω-Hyponormal operators

  • Ariyadasa Aluthge
  • Derming Wang
Article

Abstract

The class of ω-hyponormal operators is introduced. This class contains allp-hyponormal operators. Certain properties of this class of operators are obtained. Among other things, it is shown that ifT is ω-hyponormal, then its spectral radius and norm are identical, and the nonzero points of its joint point spectrum and point spectrum are identical. Conditions under which a ω-hyponormal operator becomes normal, self-adjoint and unitary are given.

AMS Classification

47N20 47A30 47B15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Aluthge,On p-hyponormal operators for 0<p<1, Integr. Equat. Oper. Th., 13(1990), 307–315.Google Scholar
  2. 2.
    A. Aluthge,Some generalized theorems on p-hyponormal operators, Integr. Equat. Oper. Th., 24(1996), 497–501.Google Scholar
  3. 3.
    T. Ando,On some operator inequalities, Math. Ann., 279(1987), 157–159.Google Scholar
  4. 4.
    M. Fujii, T. Furuta and E. Kamei,Furuta's inequality and its application to Ando's theorem, Linear Algebra Appl., 179(1993), 161–169.Google Scholar
  5. 5.
    M. Fujii, T. Furuta and D. Wang,An application of the Furuta inequality to operator inequalities on chaotic order, Math. Japon., 40(1994), 317–321.Google Scholar
  6. 6.
    M. Fijii and E. Kamei,Furuta's inequality for the chaotic order, Math. Japon., 36(1991), 603–606.Google Scholar
  7. 7.
    T. Furuta,Generalized Aluthge transformation on p-hyponormal operators, Proc. Amer. Math. Soc., 124(1996), 3071–3075.Google Scholar
  8. 8.
    T. Kato,A generalization of the Heinz inequality, Proc. Japan Acad. Ser. A. Math. Sci., 37(1961), 305–308.Google Scholar
  9. 9.
    S. M. Patel,A note on p-hyponormal operators for 0<p<1, Integr. Equat. Oper. Th., 21(1995), 498–503.Google Scholar
  10. 10.
    J. G. Stampfli,Hyponormal operators, Pacific J. Math., 12(1962), 1453–1458.Google Scholar
  11. 11.
    J. G. Stampfli,Hyponormal operators and spectral density, Trans. Amer. Math. Soc., 117(1965), 469–476.Google Scholar
  12. 12.
    D. Xia,On the nonnormal operators-semihyponormal operators, Sci. Sinica, 23(1980), 700–713.Google Scholar
  13. 13.
    D. Xia,Spectral Theory of Hyponormal Operators, Birkhauser Verlag, Boston, 1983.Google Scholar

Copyright information

© Birkhäuser Verlag 2000

Authors and Affiliations

  • Ariyadasa Aluthge
    • 1
  • Derming Wang
    • 2
  1. 1.Department of MathematicsMarshall UniversityHuntington
  2. 2.Department of MathematicsCalifornia State University, Long BeachLong Beach

Personalised recommendations